# SDR SWIA2025041400005

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 51,283 hours, 33,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 72100
- Condition: Failed
- Location: Zone 200
- Part time: 14,862 hours, 12,888 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL VERY LIGHT GREY SMOKE CABIN ROW 8 TO 10 MOSTLY ON THE LEFT SIDE. (FLIGHT 6390 - FILED CLOSED)PLEASE REFERENCE AML 1579363  PLEASE REFERENCE AML 1579365  PLEASE REFERENCE AML 1579367  PLEASE REFERENCE AML 1579368  PLEASE REFERENCE AML 1579373  PLEASE REFERENCE AML 1579376  PLEASE REFERENCE AML 1579378  PLEASE REFERENCE AML 1579380PERFORMED TROUBLESHOOTING PER CRJ 700 FIM 33-21-00-810-801 AND FOUND # 3 EMERGENCY BATTERY TO BE CRACKED, VERY HOT, AND OMITTING AN ELECTRICAL SMELL.  REMOVED AND REPLACED # 3 EMERGENCY BATTERY AND BATTERY CHARGER  WITH ALL OPS CHECK GOOD AND NO FURTHER FAULTS FOUND AT THIS TIME.  REF CRJ 700 AMM 33-51-17
